Translator Disclaimer
2018 Long-time behavior of $3$–dimensional Ricci flow, B: Evolution of the minimal area of simplicial complexes under Ricci flow
Richard H Bamler
Geom. Topol. 22(2): 845-892 (2018). DOI: 10.2140/gt.2018.22.845

Abstract

In this second part of a series of papers on the long-time behavior of Ricci flows with surgery, we establish a bound on the evolution of the infimal area of simplicial complexes inside a 3–manifold under the Ricci flow. This estimate generalizes an area estimate of Hamilton, which we will recall in the first part of the paper.

We remark that in this paper we will mostly be dealing with nonsingular Ricci flows. The existence of surgeries will not play an important role.

Citation

Download Citation

Richard H Bamler. "Long-time behavior of $3$–dimensional Ricci flow, B: Evolution of the minimal area of simplicial complexes under Ricci flow." Geom. Topol. 22 (2) 845 - 892, 2018. https://doi.org/10.2140/gt.2018.22.845

Information

Received: 16 December 2014; Revised: 22 July 2015; Accepted: 21 January 2017; Published: 2018
First available in Project Euclid: 1 February 2018

zbMATH: 06828601
MathSciNet: MR3748681
Digital Object Identifier: 10.2140/gt.2018.22.845

Subjects:
Primary: 49Q05, 53C44
Secondary: 57M20

Rights: Copyright © 2018 Mathematical Sciences Publishers

JOURNAL ARTICLE
48 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.22 • No. 2 • 2018
MSP
Back to Top